I started my period last week me and my partner have decided to start trying for a baby so I have come off the pill (microgynon) I started with period pain cramps yesterday then within a hour started bleeding brownish blood by the end of the day bright red. My period now is extremly heavy I rand the doctor and she said it's normal to bleed a little as it's getting rid of the lining that the pill has built up but I am really heavy. I have been in the pill for a good 8 years. I am confused to why I am so heavy after only being a week since my last proper period can any one help??
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2014 • 2 answers
Posted 12 Nov 2014 • 1 answer
Posted 21 May 2015 • 1 answer
Posted 9 Jul 2016 • 1 answer
Posted 23 Aug 2016 • 1 answer